# SDR IPXA2025080620222

- Difficulty date: August 6, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 27,201 hours, 16,939 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE LIGHT DOES NOT TEST. FOUND BROKEN WIRE ON POSITION 2 ON WARNING LIGHT. PERFORMED WIRE REPAIR IAW ESPM 20-48-25-01-0025-0001 AND AWM 52-73-01 PAGE 1. REINSTALLED LIGHT IAW AMM 52-73-11/401, OPS CHECK GOOD. THIS CLEARS MEL 52-73-01-1, PLACARD REMOVED.
